MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE NC 24 CORONARY DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE NC 24 CORONARY DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous
Catalog Number 492501512
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Vascular Dissection (3160)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During procedure to treat heavily calcified posterior lateral artery, the sapphire balloon was inflated twice.The balloon did not inflate completely.The balloon was deflate and during removal, the distal part of the balloon came off and the fragment was left inside the artery.There was dissection in the rca and an abbott stent was used.It is unknown if dissection was caused due to the sapphire balloon or the procedure.The patient was stable.Additional information was received on 2025/5/21: 1.The sapphire nc 24 balloon was the first balloon used to inflate.2.The specific vessel location(s) that sapphire balloon inflated was the posterior lateral artery.3.The sapphire balloon was inflated to 18 atmospheres.4.The vessel was 90% stenosed.The diameter of the inflated vessel was unavailable.5.It is unknown if any resistance or abnormality felt during the balloon removal.6.The dissection occur in the mid of rca.7.In the opinion of the physician, the cause of dissection was the lesion and not the sapphire balloon.8.The dissection was non-flow limiting.

Brand Name
SAPPHIRE NC 24 CORONARY DILATATION CATHETER
Common Device Name
Catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key22111538
Report Number3003775186-2025-00166
Device Sequence Number4251364
Product Code LOX
UDI-Device Identifier06934955905339
UDI-Public(01)06934955905339(11)250211(17)270211(10)4909472501
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number492501512
Device Lot Number4909472501
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown